MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. INBONE TALAR DOME SZ 1 SULCUS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY, INC. INBONE TALAR DOME SZ 1 SULCUS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 220220901
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Implant Pain (4561)
Date of Event 01/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "study: uk infinity® total ankle system subject: (b)(6).Worsening chronic pain medial aspect of right ankle with difficulty mobilizing.In year 2 in 2021, questionnaires stated worsening pain awaiting further decision re-potential revision surgery, possible debridement, or below knee amputation.Awaiting treatment plan.No update as of (b)(6) 2024.Awaiting patient decision re surgery preference as of (b)(6) 2024.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The complaint couldn't be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "study: uk infinity® total ankle system subject: 700-017.Worsening chronic pain medial aspect of right ankle with difficulty mobilizing.In year 2 in 2021, questionnaires stated worsening pain awaiting further decision re-potential revision surgery, possible debridement, or below knee amputation.Awaiting treatment plan.No update as of 17 jul 2024.Awaiting patient decision re surgery preference as of (b)(6) 2024.".

Brand Name
INBONE TALAR DOME SZ 1 SULCUS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20451694
Report Number3010667733-2024-00752
Device Sequence Number7082229
Product Code HSN
UDI-Device Identifier00840420124203
UDI-Public00840420124203
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K133585
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number220220901
Device Lot Number1632927
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient Weight96 KG